# SDR ASOA2014031910158

- Difficulty date: March 14, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,063 hours, 22,747 cycles
- Engine: Ge CF348C1
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Sensor
- Part number: 4120T19P03
- Part serial: EEDT1358
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LT ENG OIL TEMP STARTED TO CLIMB RAPIDLY TO 249C.  NEVER RECEIVED MASTER WARNING OR CAUTION, ONLY RED TEMPERATURE ON EICAS, FOLLOWED QRH & SHUTDOWN LT ENGINE, ENROUTE, ACFT DIVERTED DUE TO MAINTENANCE EMERGENCY ACTIONS.  R & R OIL LEVEL/TEMP SENSOR IAW AMM 79-31-01.  ACFT RAN AT CLIMB SETTING FOR 20 MIN ALL, CKS GOOD AT THIS TIME.
